On multidimensional central limit theorem
Articles
V. V. Sazonov
-
Published 1963-04-07
https://doi.org/10.15388/LMJ.1963.19424
PDF

How to Cite

Sazonov V. V. (1963) “On multidimensional central limit theorem”, Lithuanian Mathematical Journal, 3(1), pp. 219-224. doi: 10.15388/LMJ.1963.19424.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

В. В. Сазонов. К многомерной предельной теореме

V. Sazonovas. Daugiamatės ribinės teoremos klausimu

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.